I have been on 20mg of Prozac for nearly 5 weeks and I am suffering from some weird side effects this week. At first, it did a great job but now the anxiety is back. I haven't changed anything else about my lifestyle so I am sure it is the meds. I am having bad anxiety and I am VERY sore in my chest... like I have been lifting weights. Is this normal? I don't want to give this up because I know it takes at least 6 weeks and it has really helped my depression.
The prescribing doc &/or pharmacist should have provided you with possible side effects; what may happen; and when to contact the doc. What you are experiencing (does not matter if it is normal or not; you are experiencing it) is in the arena when the doc should be contacted asap. I am not saying you should continue or discontinue the rx. I am saying you are playing with fire and you need to be careful & involve the doc - real soon; like tomorrow AM. If you have additional questions feel free to respond to this message & I'll reply.
Dose adjustment may help. There are other SSRI to try.
The chest may be a number of things. Is this right now, today? Trouble breathing or drawing a deep breath. Be taken to the ER, this may be the signs of a heart attack. Especially if the pain is sharp or intense.
Depending upon other health factors, age, weight, this may be far more important. So go, don't wait. You may also have a pneumonia.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 11 answers
Posted 19 Feb 2012 • 8 answers
Posted 3 Jul 2014 • 3 answers
Posted 9 Oct 2016 • 2 answers
Posted 25 Mar 2017 • 1 answer